# SDR SIMA20220224002

- Difficulty date: February 24, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N253NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000649
- Aircraft time: 12,772 hours, 8,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHTING ON THE FLOOR MISSING NEAR ROW 9"TRANSFERRED TO NRWC 053-ORD-02356" JOHN KURECKI 179812-C/A- REMOVED FLOOR STRIP PHOTOLUMINESCENT STRIP/CASING ADJACENT TO SEATS 9A/B AND REALIGNED THE DISPLACED STRIP IAW EMB 175 AMM 33-50-21. WENT AOG FOR THE TAPE TO RESECURE CASING TO THE FLOOR.
